iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Practitionermedication-induced erectile dysfunctionI have a burning sensation during urination, poor erection, and difficulty in ejaculation. Why?

Does intake of Tamsulosin drug cause poor erection?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 16, 2022
Reviewed AtJanuary 19, 2024

Patient's Query

Hello doctor,

I am a 27-year-old male, and I feel a burning sensation during urination and need to urinate frequently sometimes. I feel difficulty in starting to urinate sometimes. After examination and many tests, the doctor advised me to take the tablet Urimax 4.0 for three months, and I have been taking it for the last 25 days. During this period, I also feel difficulty in ejaculation, and my semen does not come out from my penis. I also have difficulty with erections and feel less interested in sex. Is it prostate cancer? I am worried and cannot focus on my studies. Is ejaculation and erection problem due to side effects of the medicine, or is it something serious? Kindly help.

Hello,

Welcome to icliniq.com.

You have been prescribed the Tamsulosin drug for prostatic hyperplasia. The prostate problem can lead to erectile dysfunction. So your prostatic problem needs to be treated and for symptomatic improvement, continue taking this drug. Finasteride drug also can be prescribed for prostatic hyperplasia. If PSA (prostate-specific antigen) levels are high and prostatic hyperplasia seems suspicious after transrectal USG (ultrasound), then only a biopsy can be done for a histopathology examination. Consult a urologist for examination. I hope this helps you.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Goswami Parth Rajendragiri
Dr. Goswami Parth Rajendragiri

Pathology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Practitioner

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy